Boundary regularity for viscosity solutions to degenerate elliptic PDEs

Research output: Contribution to journalArticleScientificpeer-review

Standard

Boundary regularity for viscosity solutions to degenerate elliptic PDEs. / Gripenberg, Gustaf.

In: Journal of Mathematical Analysis and Applications, Vol. 352, 2009, p. 175-183.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{acb996bfa9474e10beca82dbe276083f,
title = "Boundary regularity for viscosity solutions to degenerate elliptic PDEs",
author = "Gustaf Gripenberg",
year = "2009",
language = "English",
volume = "352",
pages = "175--183",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",

}

RIS - Download

TY - JOUR

T1 - Boundary regularity for viscosity solutions to degenerate elliptic PDEs

AU - Gripenberg, Gustaf

PY - 2009

Y1 - 2009

M3 - Article

VL - 352

SP - 175

EP - 183

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

ER -

ID: 3426003